About Distances between Points on the Plane
Matematičeskie zametki, Tome 69 (2001) no. 4, pp. 630-633
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2001_69_4_a12,
author = {S. V. Konyagin},
title = {About {Distances} between {Points} on the {Plane}},
journal = {Matemati\v{c}eskie zametki},
pages = {630--633},
year = {2001},
volume = {69},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_69_4_a12/}
}
S. V. Konyagin. About Distances between Points on the Plane. Matematičeskie zametki, Tome 69 (2001) no. 4, pp. 630-633. http://geodesic.mathdoc.fr/item/MZM_2001_69_4_a12/
[1] Sárközy A., Studia Sci. Math. Hungar., 11 (1976), 37–50 | MR | Zbl
[2] Sárközy A., Studia Sci. Math. Hungar., 11 (1976), 105–111
[3] Erdös P., Graham R. L., Old and New Problems and Results in Combinatorial Number Theory, Geneva, 1980
[4] Korenev V. G., Vvedenie v teoriyu besselevykh funktsii, Nauka, M., 1971 | Zbl